# SDR EIAA98003

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Fumes
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HKG - FUEL FUMES IN COCKPIT IMMEDIATELY AFTER ROTATION, LASTED 10 MINUTES, PACKS OFF.  INSPECTED ACM'S COMPARTMENT, WINGS AND APU AREA.  NO FUEL LEAK EVIDENCE FOUND.  (M)
